
検索結果 4944 件
| 著者 | June, Leong Wah| Hassan, Malik Abu| |
|---|---|
| 発行日 | 2005-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 47巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33602 |
| 著者 | Prajapat, J. K.| Raina, R. K.| |
|---|---|
| 発行日 | 2010-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 52巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33501 |
| 著者 | Hoshino, Kenji| |
|---|---|
| 発行日 | 2010-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 52巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33499 |
| 著者 | Tunc, Cemil| Tunc, Ercan| |
|---|---|
| 発行日 | 2006-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 48巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33358 |
| 著者 | Hoshi, Yuichiro| |
|---|---|
| 発行日 | 2009-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 51巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33222 |
| 著者 | Nishida, Kenji| |
|---|---|
| 発行日 | 2009-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 51巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33220 |
| 著者 | Jamjoom, F. B.H.| Jebreen, H. M.| |
|---|---|
| 発行日 | 2009-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 51巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33216 |
| 著者 | Otsuki, Tominosuke| |
|---|---|
| 発行日 | 1952-10 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 2巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33175 |
| 著者 | Risteski, Ice B.| |
|---|---|
| 発行日 | 2008-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 50巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33136 |
| 著者 | Akhmedov, Ali M.| Basar, Feyzi| |
|---|---|
| 発行日 | 2008-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 50巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33130 |
| 著者 | Rehman, Nadeem ur| |
|---|---|
| 発行日 | 2002-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 44巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33124 |
| 著者 | Itoh, Tsuyoshi| |
|---|---|
| 発行日 | 2007-01 |
| 出版物タイトル | Mathematical Journal of Okayama University |
| 巻 | 49巻 |
| 号 | 1号 |
| 資料タイプ | 学術雑誌論文 |
| JaLCDOI | 10.18926/mjou/33114 |
| 著者 | Funahashi, Hiroaki| Koike, Takayuki| Sakai, Ryoko| |
|---|---|
| 発行日 | 2008-10-15 |
| 資料タイプ | 学術雑誌論文 |
| 著者 | Suzumori, Koichi| |
|---|---|
| 発行日 | 2004-11 |
| 出版物タイトル | Micro-Nanomechatronics and Human Science |
| 資料タイプ | 学術雑誌論文 |
| 著者 | Yang, Zong Xiao| Suzuki, Kazuhiko| Shimada, Yukiyasu| Sayama, Hayatoshi| |
|---|---|
| 発行日 | 1995-3 |
| 出版物タイトル | Fuzzy Systems |
| 巻 | 1巻 |
| 資料タイプ | 学術雑誌論文 |
| フルテキストURL | fulltext.pdf |
|---|---|
| 著者 | Inaba, Hideo| Dai, Chuanshan| Horibe, Akihiko| |
| キーワード | Rayleigh-Bénard Convection Microemulsion Phase Change Material Convective Instability Subcritical Convection Hysteresis |
| 備考 | Digital Object Identifier:doi:10.1299/jsmeb.47.126 Published with permission from the copyright holder. This is the institute's copy, as published in JSME International Journal Series B, 2004, Volume 47, Issue 1, Pages 126-137. Publisher URL : http://ci.nii.ac.jp/naid/110004820131/ Direct access to Thomson Web of Science record Copyright © 2004 The Japan Society of Mechanical Engineers| |
| 発行日 | 2007-09-18 |
| 出版物タイトル | JSME International Journal Series B |
| 巻 | 47巻 |
| 号 | 1号 |
| 開始ページ | 126 |
| 終了ページ | 137 |
| 資料タイプ | 学術雑誌論文 |
| 言語 | 英語 |
| OAI-PMH Set | 岡山大学 |
| DOI | 10.1299/jsmeb.47.126 |
| 著者 | Suzumori, Koichi| Hashimoto, Tatsuya| Uzuka, Kazuo| Enomoto, Isao| |
|---|---|
| 発行日 | 2002-10 |
| 出版物タイトル | Intelligent Robots and Systems |
| 巻 | 2巻 |
| 資料タイプ | 学術雑誌論文 |
| 著者 | Inaba, Hideo| Horibe, Akihiko| Takamoto, Naoki| Kawakami, Yoshiaki| Imai, Seishi| |
|---|---|
| 発行日 | 2007-09-24 |
| 出版物タイトル | JSME International Journal Series B |
| 巻 | 45巻 |
| 号 | 2号 |
| 資料タイプ | 学術雑誌論文 |
| フルテキストURL | fulltext.pdf |
|---|---|
| 著者 | Kawahara, Genta| Kida, Shigeo| Tanaka, Mitsuru| Yanase, Shinichiro| |
| 備考 | Published with permission from the copyright holder. This is the institute's copy, as published in Journal of Fluid Mechanics, Dec 1997, Volume 353, Pages 115-162. Publisher URL:http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=13863 Copyright © 1997 Cambridge University Press. All rights reserved.| |
| 発行日 | 1997-07-21 |
| 出版物タイトル | Journal of Fluid Mechanics |
| 巻 | 353巻 |
| 開始ページ | 115 |
| 終了ページ | 162 |
| 資料タイプ | 学術雑誌論文 |
| 言語 | 英語 |
| OAI-PMH Set | 岡山大学 |
| DOI | 10.1017/s0022112097007246 |
| 著者 | Wakimoto, Shuichi| Suzumori, Koichi| Kanda, Takefumi| |
|---|---|
| 発行日 | 2005-6 |
| 出版物タイトル | Solid-State Sensors |
| 巻 | 1巻 |
| 資料タイプ | 学術雑誌論文 |